Követés
Rafael Lopez
Rafael Lopez
E-mail megerősítve itt: ugr.es - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
DIFFERENTIAL GEOMETRY OF CURVES AND SURFACES IN LORENTZ-MINKOWSKI SPACE
R Lopez
international electronic journal of geometry 7 (1), 44-107, 2014
5932014
On slant helices in Minkowski space
AT Ali, R López
arXiv preprint arXiv:0810.1464, 2008
1242008
Constant mean curvature surfaces with boundary
R López
Springer Science & Business Media, 2013
1082013
Maximal surfaces of Riemann type in Lorentz-Minkowski space L3.
FJ López, R López, R Souam
Michigan Mathematical Journal 47 (3), 469-497, 2000
802000
Translation and homothetical surfaces in Euclidean space with constant curvature
R López, M Moruz
arXiv preprint arXiv:1410.2512, 2014
742014
Minimal translation surfaces in hyperbolic space
R López
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 52 …, 2011
682011
Constant angle surfaces in Minkowski space
R López, MI Munteanu
Bulletin of the Belgian Mathematical Society-Simon Stevin 18 (2), 271-286, 2011
682011
Existence of constant mean curvature graphs in hyperbolic space
R López, S Montiel
Calculus of Variations and Partial Differential Equations 8 (2), 177-190, 1999
621999
Minimal translation surfaces in Sol3
R López, MI Munteanu
Journal of the Mathematical Society of Japan 64 (3), 985-1003, 2012
602012
Minimal translation surfaces in the Heisenberg group Nil3
J Inoguchi, R López, MI Munteanu
Geometriae Dedicata 161, 221-231, 2012
592012
Special Weingarten surfaces foliated by circles
R López
Monatshefte Für Mathematik 154, 289-302, 2008
512008
On linear Weingarten surfaces
R López
International Journal of Mathematics 19 (4), 439 - 448., 2008
482008
Capillary surfaces with free boundary in a wedge
R López
Advances in Mathematics 262, 476-483, 2014
462014
Constant mean curvature surfaces with planar boundary
R López, S Montiel
441996
Classification of rotational surfaces in Euclidean space satisfying a linear relation between their principal curvatures
R López, Á Pámpano
Mathematische Nachrichten 293 (4), 735-753, 2020
412020
Invariant singular minimal surfaces
R López
Annals of Global Analysis and Geometry 53 (4), 521-541, 2018
402018
Rotational linear Weingarten surfaces of hyperbolic type
R López
Israel Journal of Mathematics 167 (1), 283-301, 2008
402008
k-type partially null and pseudo null slant helices in Minkowski 4-space
AT Ali, R López, M Turgut
Mathematical Communications 17 (1), 93-103, 2012
382012
Stable constant mean curvature surfaces with circular boundary
L Alías, R López, B Palmer
Proceedings of the American Mathematical Society 127 (4), 1195-1200, 1999
371999
Minimal translation surfaces in Euclidean space
R López, Ó Perdomo
The Journal of Geometric Analysis 27, 2926-2937, 2017
352017
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20